# SDR HALA2019123107653

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 40,265 hours, 6,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L AND R1 EMERGENCY EXIT LIGHTS ARE ON IN OFF POSITION. CYCLED EMERGENCY LIGHT SWITCH. OPERATIONAL CHECK OK. LP 7236993
